# SDR CA991112022

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Part time: 7,802 hours
- Component: Phoenix
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SELECTING THE GEAR DOWN, THE NOSE GREEN LIGHT INDICATION DID NOT ILLUMINATE AND THE RED GEAR HANDLE INTRANSIT LIGHT ILLUMINATED.  THE CREW COMPLETED AN EMERGENCY PROCEDURE AND THE AIRCRAFT LANDED SAFELY.  AFTER INVESTIGATION, FOUND THE ACTUATOR TO BE THE PROBLEM.
